| Catalog Number |
08057524190 |
| Medical Device Problem Code |
Non Reproducible Results (4029)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The cobas c 503 analytical unit serial number was (b)(6).The investigation is ongoing.
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with creatinine plus ver.2 assay on a cobas c 503 analytical unit.Initial result: 0.54 mg/dl.Repeat result: 1.66 mg/dl.
Additional Manufacturer Narrative
Medwatch field a2 was updated.The data was requested for further investigation but was not provided.The alarms trace showed aspiration alarms, which can be an indicator of poor sample quality.The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue at the customer site.Preanalytics are within the customer's responsibility.